# SDR UHLA2011030600129

- Difficulty date: March 6, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 17,345 hours, 10,757 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND PROPAGATING FWD AND AFT FROM FASTENER HOLE ON RT WING SPARE 2 RIB 10 INSIDE RT WING ACCESS PANEL 622AB.  REPLACED RIB 10 EXT IAW 170 SRM 51-43-01.
